Alert archive / Minnesota / Wind Chill Advisories in 2014
Wind Chill Advisory 14, NWS Twin Cities, MN
NWS Twin Cities, MN issued this wind chill advisory at Feb 6, 2014, 11:11 AM CST for 42 counties in Minnesota; 9 counties in Wisconsin. It took effect at Feb 7, 2014, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2014, 11:11 AM CST (17:11 UTC)
- In effect from
- Feb 7, 2014, 12:00 AM CST
- Expired
- Feb 7, 2014, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Twin Cities, MN
All 51 counties
Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 20 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.2 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
991 WWUS43 KMPX 061711 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1111 AM CST THU FEB 6 2014 ...COLD WIND CHILLS AGAIN TONIGHT INTO FRIDAY MORNING... .A WIND CHILL ADVISORY IS IN EFFECT FOR ALL OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN TONIGHT INTO FRIDAY MORNING. THE COMBINATION OF 5 TO 10 MPH WINDS AND BELOW ZERO TEMPERATURES WILL AGAIN RESULT IN WIND CHILL VALUES RANGING FROM 25 TO 34 BELOW TONIGHT INTO FRIDAY MORNING. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 070115- /O.NEW.KMPX.WC.Y.0014.140207T0600Z-140207T1500Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 1111 AM CST THU FEB 6 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. * WIND CHILL VALUES...25 TO 34 BELOW. * IMPACTS...FROSTBITE OR HYPOTHERMIA CAN RESULT FROM THE LOW WIND CHILLS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
2 follow-up statements
196 WWUS43 KMPX 062206 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 406 PM CST THU FEB 6 2014 ...COLD WIND CHILLS AGAIN TONIGHT INTO FRIDAY MORNING... .A WIND CHILL ADVISORY IS IN EFFECT FOR ALL OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN TONIGHT INTO FRIDAY MORNING. THE COMBINATION OF 5 TO 10 MPH WINDS AND BELOW ZERO TEMPERATURES WILL AGAIN RESULT IN WIND CHILL VALUES RANGING FROM 25 TO 34 BELOW TONIGHT INTO FRIDAY MORNING. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 070615- /O.CON.KMPX.WC.Y.0014.140207T0600Z-140207T1500Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 406 PM CST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. * WIND CHILL VALUES...25 TO 34 BELOW. * IMPACTS...FROSTBITE OR HYPOTHERMIA CAN RESULT FROM THE LOW WIND CHILLS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
767 WWUS43 KMPX 070120 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 720 PM CST THU FEB 6 2014 ...COLD WIND CHILLS AGAIN TONIGHT INTO FRIDAY MORNING... .A WIND CHILL ADVISORY IS IN EFFECT FOR ALL OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN TONIGHT INTO FRIDAY MORNING. THE COMBINATION OF 5 TO 10 MPH WINDS AND BELOW ZERO TEMPERATURES WILL AGAIN RESULT IN WIND CHILL VALUES RANGING FROM 25 TO 34 BELOW TONIGHT INTO FRIDAY MORNING. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 070930- /O.CON.KMPX.WC.Y.0014.140207T0600Z-140207T1500Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 720 PM CST THU FEB 6 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. * WIND CHILL VALUES...25 TO 34 BELOW. * IMPACTS...FROSTBITE OR HYPOTHERMIA CAN RESULT FROM THE LOW WIND CHILLS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this wind chill advisory went out at Feb 6, 5:42 AM CST, 5 hours 29 minutes earlier.
Area forecast discussion, Feb 6, 5:42 AM CST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
542 AM CST THU FEB 6 2014
.UPDATED FOR 12Z AVIATION DISCUSSION...
ISSUED AT 531 AM CST THU FEB 6 2014
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 359 AM CST THU FEB 6 2014
EARLY MORNING WATER VAPOR IMAGERY TOGETHER WITH 500MB HEIGHTS AND
WINDS SHOWS A BROAD LONGWAVE TROUGH EXPANDING THE ENTIRE BREADTH OF
NORTH AMERICA. THERE WERE A FEW SHORTWAVES LOCATED ON THE POLEWARD
SIDE OF THE JET...BUT THEY ARE NOT EXPECTED TO PRODUCE ANY
PRECIPITATION OVER THE UPPER MIDWEST. AT THE SURFACE A RIDGE OF HIGH
PRESSURE WAS DRAPED ALONG THE UPPER MISSOURI RIVER VALLEY...WHILE A
SURFACE LOW WAS LOCATED ACROSS HUDSON BAY. THIS LED TO PERSISTENT
WEST NORTHWEST WIND OF 5 TO 15 MPH...AND WHEN COMBINED WITH
TEMPERATURES OF -10 TO -15F PRODUCED WIND CHILLS NEAR -30F.
OVER THE NEXT 24 HOURS HIGH PRESSURE WILL CONTINUE TO BUILD DOWN THE
MISSOURI RIVER VALLEY. THE WINDS ACROSS MN/WI WILL GRADUALLY TAKE ON
A SOUTHERLY COMPONENT BY FRIDAY MORNING...BUT RADIATIONAL COOLING
WILL OVERTAKE THE WEAK WARM AIR ADVECTION AND THURSDAY NIGHT
TEMPERATURES WILL STILL FALL BELOW ZERO ONCE AGAIN. DESPITE THE
LIGHT SNOW THAT FELL ON WEDNESDAY...WOULD LIKE TO DOUBLE DOWN ON A
DRY FORECAST FOR REDEMPTION AS CONFIDENCE REMAINS HIGH THAT NO
PRECIPITATION WILL FALL NOW THROUGH FRIDAY MORNING.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 359 AM CST THU FEB 6 2014
SURPRISE SURPRISE THE BIGGEST STORY FOR THE LONG TERM IS THE
COLD...BUT THERE IS A MODEST TWINKLE OF LIGHT AT THE END OF THE
TUNNEL. MORE ON THAT IN A BIT. THE BIGGEST CHANGE OF THIS FORECAST
PACKAGE IS TO CONTINUE BOOSTING CHANCES OF SNOW LATE FRIDAY NIGHT
AND SATURDAY AS MODELS SLOWLY HONE IN ON A COMMON SOLUTION. THE
SURFACE RIDGE WILL SLIDE SOUTHEAST INTO THE OHIO VALLEY FRIDAY
AFTERNOON WITH ZONAL FLOW AND A POWERFUL UPPER JET EXTENDING INTO
THE CENTRAL ROCKIES FROM THE CENTRAL NORTHERN PACIFIC. A SHORT
WAVE ON THE LEADING EDGE OF THIS JET WILL RACE EASTWARD ACROSS THE
NORTHERN ROCKIES AND INTO THE NORTHERN/CENTRAL PLAINS LATE FRIDAY
NIGHT. THE GFS REMAINS THE MOST CONSISTENT SOLUTION AND JUST ABOUT
EVERY ENSEMBLE MEMBER SUPPORTS THE IDEA OF A STRONGER WAVE WITH
MORE ROBUST SNOWFALL. THE NAM AND GEM ARE GENERALLY ALONG THE SAME
LINES AS THE GFS...WITH THE ECMWF THE LEAST CONSISTENT AND
WEAKEST...TO THE POINT WHERE ALMOST NO SNOW FALLS ACROSS THE AREA.
THE ODD THING ABOUT THE ECMWF AS WPC POINTS OUT...MASS FIELDS ARE
SIMILAR TO THE GFS BUT THE SURFACE REFLECTION IS NOT REPRESENTATIVE
AT ALL. THE MID LEVEL ENERGY LOOKS PRETTY IMPRESSIVE WITH A NICE
DEEPENING OF THE 500 AND 700 MB TROUGHS AS IT PASSES THROUGH. THE
700 MB LOW PASSES RIGHT OVERHEAD. OMEGA DOESN/T LOOK NEARLY AS
ROBUST AS THE LAST SYSTEM...BUT THE DENDRITIC GROWTH ZONE IS
RATHER DEEP...EXTENDING FROM THE SURFACE TO ABOUT 650 MB.
ISENTROPIC LIFT IS PRETTY DECENT TOO...BUT MIXING RATIOS ARE
MEAGER AND PW VALUES ONLY REACH ABOUT 1/4 INCH. THERE WILL BE A
WELL DEVELOPED SNOW SHIELD WITH THE DYNAMICS PRESENT BUT THE
INTENSITY IS A BIT IN QUESTION GIVEN THE NEGATIVE FACTORS. LOOKING
AT THE AMOUNT OF MOISTURE AVAILABLE...THINK THE MAX ACCUMULATION
POTENTIAL IS ABOUT 3 INCHES.
THE SNOW WILL TAPER OFF SATURDAY AFTERNOON WITH ANOTHER HIGH
BUILDING INTO THE DAKOTAS SATURDAY NIGHT. EARLY NEXT WEEK LOOKS
REAL COLD WITH HIGHS IN THE SINGLE DIGITS AND LOWS IN THE TEENS
AND POSSIBLY 20S BELOW ZERO.
THE STORM TRACK SHIFTS TOWARD THE CANADIAN BORDER DURING THE
MIDDLE OF NEXT WEEK WITH MILDER AIR /BUT STILL BELOW NORMAL/
PUSHING BACK IN FROM THE SOUTHWEST. EVENTUALLY THE RIDGE BUILDS
BACK UP THE WEST COAST AND A COLDER PATTERN WILL RETURN SOMETIME
LATE IN THE WEEK.
SOMETHING INTERESTING AND A BIT DEPRESSING OF NOTE...THE WARMEST
MEMBER OF THE CFS ONLY REACHES 40 A FEW TIMES DURING THE NEXT 45
DAYS AT MSP. WHAT/S WORSE IS THE COLDEST MEMBER DROPS BELOW ZERO
ABOUT FIVE TIMES AS OFTEN DURING THE SAME PERIOD. WHAT/S WORSE
STILL IS CPC CHOOSING TO IGNORE THE CFS FOR BEING TOO WARM.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 531 AM CST THU FEB 6 2014
ANOTHER PESKY MVFR CLOUD DECK IS CURRENTLY LOCATED IN NORTH DAKOTA
AND COULD AFFECT THE NORTHERN TAF SITES TODAY. FORECAST MODELS ARE
HAVING A DIFFICULT TIME WITH THE LOW LEVEL MOISTURE...SO WENT
CONSIDERABLY MORE PESSIMISTIC WITH THE CLOUDS THAN THE CURRENT
GUIDANCE. SKIES SHOULD CLEAR AGAIN OVER NIGHT TO VFR CONDITIONS.
KMSP...
LOW STRATUS WAS REPORTED AT A FEW SURROUNDING LOCATIONS EARLIER
THIS MORNING...SO HAVE A FEW025 GROUP TO INDICATE THE POTENTIAL
FOR BRIEF PERIODS OF MVFR CONDITIONS. DO NOT HAVE THE CONFIDENCE
TO ISSUE A TEMPO GROUP...BUT WILL CONTINUE TO MONITOR THE TRENDS
IF THE STRATUS INCREASES IN COVERAGE.
/OUTLOOK FOR KMSP/
SAT...MVFR/-SN LIKELY WITH IFR POSSIBLE. WINDS WNW AT 5KTS.
SUN...VFR. WINDS NW AT 10KTS.
MON...VFR. WINDS W AT 5KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND CHILL ADVISORY UNTIL 11 AM CST THIS MORNING FOR MNZ041>045-
047>070-073>078-082>085-091>093.
WI...WIND CHILL ADVISORY UNTIL 11 AM CST THIS MORNING FOR WIZ014>016-
023>028.
&&
SHORT TERM...JRB
LONG TERM...BORGHOFF
AVIATION...JRBHazardous weather outlook, Feb 6, 3:51 AM CST, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 351 AM CST THU FEB 6 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 071000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 351 AM CST THU FEB 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIND CHILL VALUES WILL BE 20 TO 35 BELOW ZERO AND LAST THROUGH THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIND CHILL VALUES OF 20 TO 30 BELOW ZERO ARE EXPECTED AGAIN THURSDAY NIGHT INTO FRIDAY MORNING...SATURDAY NIGHT INTO SUNDAY MORNING...AND AGAIN SUNDAY NIGHT INTO MONDAY MORNING. LIGHT SNOW ACCUMULATION WILL BE POSSIBLE SATURDAY...ESPECIALLY ACROSS SOUTHERN MINNESOTA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. JRB
Nearby
Wind Chill Advisories in Minnesota, 2014Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.